# SDR SRXR201807250004

- Difficulty date: July 25, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N412SN
- Make and model: Doug MD-11F
- Aircraft serial: 48412
- Aircraft time: 70,480 hours, 14,244 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Web
- Condition: Cracked
- Location: Tailcone
- Part time: 70,480 hours, 14,244 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TAILCONE LT FWD FLOOR FRAME WEB IS CRACKED. REMOVED DAMAGED, FABRICATED AND INSTALLED REPAIR DOUBLER ON AFT TAILCONE LT FWD FLOOR FRAME WEB PER SRM 53-80-02 AND DWG AKC7602.
